# SDR UPS02437649

- Difficulty date: January 20, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft time: 64,935 hours, 17,411 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO - STRINGER 51L FOUND CORRODED AT STA 1685.
